RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 709–712 (Mi de7152)  

This article is cited in 4 scientific papers (total in 4 papers)

Short Communications

Sufficient conditions for the stability of solutions of some classes of ordinary differential equations in critical cases

Yu. A. Konyaev

Moscow Power Engineering Institute

Full text: PDF file (525 kB)

Bibliographic databases:
UDC: 517.925.51
Received: 14.10.1987

Citation: Yu. A. Konyaev, “Sufficient conditions for the stability of solutions of some classes of ordinary differential equations in critical cases”, Differ. Uravn., 26:4 (1990), 709–712

Citation in format AMSBIB
\Bibitem{Kon90}
\by Yu.~A.~Konyaev
\paper Sufficient conditions for the stability of solutions of some classes of ordinary differential equations in critical cases
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 709--712
\mathnet{http://mi.mathnet.ru/de7152}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061456}
\zmath{https://zbmath.org/?q=an:0711.34068}


Linking options:
  • http://mi.mathnet.ru/eng/de7152
  • http://mi.mathnet.ru/eng/de/v26/i4/p709

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Konyaev, “A spectral method for studying the stability of some classes of nonautonomous differential equations”, Russian Math. (Iz. VUZ), 44:5 (2000), 49–59  mathnet  mathscinet  zmath  elib
    2. Yu. A. Konyaev, “On some methods for investigating stability”, Sb. Math., 192:3 (2001), 385–402  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Yu. A. Konyaev, “The method of unitary transformations in stability theory”, Russian Math. (Iz. VUZ), 46:2 (2002), 39–43  mathnet  mathscinet  zmath
    4. Yu. A. Konyaev, “On a Method for Studying the Norm and the Stability of Solutions”, Math. Notes, 81:4 (2007), 477–482  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:40
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019